hrcak mascot   Srce   HID

Izvorni znanstveni članak
https://doi.org/10.3336/gm.43.1.06

On the number of subgroups of given type in a finite p-group

Yakov Berkovich ; Department of Mathematics, University of Haifa

Puni tekst: engleski, pdf (343 KB) str. 59-95 preuzimanja: 331* citiraj
APA 6th Edition
Berkovich, Y. (2008). On the number of subgroups of given type in a finite p-group. Glasnik matematički, 43 (1), 59-95. https://doi.org/10.3336/gm.43.1.06
MLA 8th Edition
Berkovich, Yakov. "On the number of subgroups of given type in a finite p-group." Glasnik matematički, vol. 43, br. 1, 2008, str. 59-95. https://doi.org/10.3336/gm.43.1.06. Citirano 24.09.2021.
Chicago 17th Edition
Berkovich, Yakov. "On the number of subgroups of given type in a finite p-group." Glasnik matematički 43, br. 1 (2008): 59-95. https://doi.org/10.3336/gm.43.1.06
Harvard
Berkovich, Y. (2008). 'On the number of subgroups of given type in a finite p-group', Glasnik matematički, 43(1), str. 59-95. https://doi.org/10.3336/gm.43.1.06
Vancouver
Berkovich Y. On the number of subgroups of given type in a finite p-group. Glasnik matematički [Internet]. 2008 [pristupljeno 24.09.2021.];43(1):59-95. https://doi.org/10.3336/gm.43.1.06
IEEE
Y. Berkovich, "On the number of subgroups of given type in a finite p-group", Glasnik matematički, vol.43, br. 1, str. 59-95, 2008. [Online]. https://doi.org/10.3336/gm.43.1.06

Sažetak
We study the p-groups G containing exactly p+1 subgroups of order pp and exponent p. A number of counting theorems and results on subgroups of maximal class and p-groups with few subgroups of given type are also proved. Counting theorems play crucial role in the whole paper.

Ključne riječi
p-groups of maximal class; regular and absolutely regular p-groups

Hrčak ID: 23533

URI
https://hrcak.srce.hr/23533

Posjeta: 558 *